Sensitivity coefficients for discontinuous many-dimensional dynamic systems with delay time

Тип публикации: доклад, тезисы доклада, статья из сборника материалов конференций

Конференция: International Conference on Actual Problems of Electronic Instrument Engineering (APEIE-98); NOVOSIBIRSK, RUSSIA; NOVOSIBIRSK, RUSSIA

Год издания: 1998

Аннотация: The variation method of account of sensitivity coefficients (components' of a gradient from the quality function to the constant parameters) for many-dimensional non-linear dynamic systems circumscribed by the differential equations with delaying argument, having discontinuities of right members and of phase coordinates, is developed. In a basis of account the solution of-the appropriate discontinuous conjugate equations with delay time in the opposite direction of time lays.

Ссылки на полный текст

Издание

Журнал: APEIE-98: 1998 4TH INTERNATIONAL CONFERENCE ON ACTUAL PROBLEMS OF ELECTRONIC INSTRUMENT ENGINEERING PROCEEDINGS, VOL 1

Номера страниц: 368-373

Место издания: NOVOSIBIRSK

Издатель: NOVOSIBIRSK STATE TECH UNIV

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.